MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Model Number FNT3213
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Email address was not provided.
 
Event or Problem Description
The doctor reports that the mount cannot be removed from the implant.The doctor used another implant to complete the procedure.The doctor confirms that the patient did not suffer any type of problem or impact on his health and the affected dental position is 13.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One implant mount 3.4mm(d) x 3mm(l) (mmc03) and one full osseotite® tapered implant 3.25 x 13mm (fnt3213) were returned for investigation.Visual evaluation of the as returned implant identified signs of use and wear on the mount and implant.Dried blood present on the threads as well.Functional testing was performed and mount could not be disengaged from the implant.Hence, the reported event was recreated.Device history record (dhr) review was completed for the subject lot number (2018112227).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Complaint history review was completed for the subject lot number (2018112227) for does not disengage/release category through the manufacturers internal system and no other complaint was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
FULL OSSEOTITE® TAPERED IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12216068
Report Number0001038806-2021-01351
Device Sequence Number14496415
Product Code DZE
UDI-Device Identifier00844868003298
UDI-Public(01)00844868003298(17)231217(10)2018112227
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model NumberFNT3213
Device Catalogue NumberFNT3213
Device Lot Number2018112227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale